Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

On implant and contraceptive pills, have continuous slight bleeding on starting pills post week break. Cause?

Firstly I am on the contraceptive pill : Microgynon 30 (currently on my 3rd strip) and I have the implant as well. Me and my boyfriend use condoms . Basically I had a normal period 2 weeks ago however it took a couple of days to happen (when I had my week break from taking the pill) and when i started taking them again to stop my period I have ben on really light. And for the past few days I have not need to have anything in even tho I have period pains but however if i do put a tampon in it comes out with brown stuff on it. Me and my boyfriend are waiting for it to end so we can you know ;) but im getting really impatient and worrying why its taking so long for me to completely finish even tho im taking my tablets everyday??? Anybody know how to stop it or what the problem is? want this sorted ASAP!!!! I was firstly on the implant and after a year of irregular periods I got the pill to sort them out but it aint worked that well at all. I wanted to get the implant taken out but my doctor said to keep it in incase i forget to take a pill and get pregnant.
Asked On : Thu, 20 Dec 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor